# SDR ASAA0010154

- Difficulty date: November 1, 2000
- Submitted: December 15, 2000
- Operation: Air carrier
- Aircraft: N744AS
- Make and model: Boeing 737210C
- Aircraft serial: 21822
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plate
- Condition: Cracked
- Location: Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-CHECK, AFT AND FWD CARGO DOOR SILL PLATE HAS CRACKS IN RADIUS.  REPAIRED PER EA 5330-01470.
